Show simple item record

dc.contributor.authorHernández Guio, Ana
dc.contributor.authorZarzuelo Castañeda, Aránzazu 
dc.contributor.authorSánchez Martín, Almudena
dc.date.accessioned2018-01-12T09:41:22Z
dc.date.available2018-01-12T09:41:22Z
dc.identifier.citationFarmaJournal, 2 (2017)
dc.identifier.issn2445-1355
dc.identifier.urihttp://hdl.handle.net/10366/136091
dc.description.abstractSkin lesions decrease the quality of life of cancer patients, mood, adherence and tolerance to treatment, being necessary sometimes reduce the dose or even disrupt drug therapy. The objective is to describe and estimate the incidence of cutaneous adverse effects in patients treated with oral antineoplastic, and design and implement an oncology pharmaceutical care program to prevent and manage this cutaneous toxicity. 5 months retrospective descriptive study of patients treated with oral antineoplastic in a university hospital in Spain, evaluation of results of previous descriptive study and design pharmaceutical care program (interviews and algorithm) and preparing of educational materials (brochures). Of 549 patients, 131 (23.86%) had cutaneous adverse effects, mainly hand-foot syndrome (35.96%). Of 25 drugs analyzed, 21 were related with effects, highlighting the incidence with axitinib (100%).There is a high incidence of cutaneous adverse effects in patients treated with oral antineoplastic, which could decrease their quality of life and even disrupt drug therapy. It is therefore necessary to develop pharmaceutical care programs to inform, educate and support to cancer patients about these adverse effects.
dc.description.abstractLas lesiones cutáneas empeoran la calidad de vida del paciente oncológico, el estado de ánimo, la adherencia y la tolerancia al tratamiento, siendo necesario, en ocasiones, reducir la dosis e incluso interrumpir la terapia oncológica. El objetivo de este trabajo es describir y estimar la incidencia de efectos adversos cutáneos en pacientes tratados con antineoplásicos orales y diseñar e implementar un programa de atención farmacéutica para prevenir y manejar esta toxicidad. Para ello se realizó un estudio retrospectivo descriptivo de pacientes con antineoplásicos orales durante 5 meses en el Hospital Clínico Universitario de Salamanca, se evaluaron los resultados y se diseñó un programa de atención farmacéutica (intervención y algoritmo) y material educativo. Los resultados obtenidos ponen de manifiesto que de una población estudiada de 549 pacientes, el 23,86% presentaron efectos adversos cutáneos, principalmente síndrome mano pie (35,96%), así como que de los 25 fármacos estudiados, 21 estaban relacionados con la presencia de efectos adversos cutáneos, destacando la incidencia de 100% paraAxitinib. La elevada incidencia de efectos adversos cutáneos en pacientes tratados con antineoplásicos orales reveló la necesidad de desarrollar un programa de atención farmacéutica con el fin de informar, educar y ayudar al paciente oncológico a manejar estos efectos.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherEdiciones Universidad de Salamanca (España)
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Unported
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/
dc.subjectFarmacología
dc.subjectPharmacology
dc.subjectMedical
dc.subjectPharmacy
dc.titleCuidados de la piel tras el tratamiento oncológico
dc.title.alternativeSkin care in patients with cancer
dc.typeinfo:eu-repo/semantics/article
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Unported
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Unported